# SDR UIEA2023031600266

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT AT RBL 13,84 BETWEEN BS 787 AND BS 867 CARGO TRACK-TIE DOWN WITH CORROSION( REPAIRED CARGO TRACK-TIE DOWN AT RBL 13.84 BETWEEN BS 774 AND STR 887 IAW B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 PARAG 4 FIG 201. REV 16 DATED NOV/10/22 )
